# SDR SWIA2021081060298

- Difficulty date: June 14, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Condition: Corroded
- Location: Bs 1031 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TO FRAME ATTACHMENT CLEAT AT FS1031 STR24R HAS CORROSION     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED CLEAT AT FS1031 STR24R IAW CRJ 700 SRM 51-42-21-001-001-A01, SEE CONTINUATION FOR SPECIFIC WORK ACCOMPLISHED
